# SDR IPXA2023112058316

- Difficulty date: November 18, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 76,594 hours, 16,485 cycles
- System (JASC): 3300 · Lighting System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER PWR TST FAIL FOLLOWED FIM 24-30-03-00 AND PERFORMED THE OPS TEST OF THE BATTERIES  IAW AMM 24-34-02. TEST OK.
